# SDR AALA201907149008

- Difficulty date: July 13, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 61,844 hours, 23,068 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE27700
- Part serial: 480
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CIDS CAUTION DISPLAYED MID RIGHT DOOR ASSIST BOTTLE LOW. MAINTENANCE SERVICED DAMPER TO PROPER PRESSURE PER JOB CARD 26L80052003.
